# SDR DALA2024080107708

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,994 hours, 23,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 L1 DOOR SLIDE INDICATION INOP. CORRECTIVE ACTION: FOUND FWD SWITCH S10214 OUT OF ADJUSTMENT, RE ADJUSTED PER B757 AMM 25-66. (5142608)
